# SDR JIKA201407070102

- Difficulty date: July 1, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N6724D
- Make and model: Beech C-99
- Aircraft serial: U215
- Aircraft time: 24,563 hours, 34,287 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF DURING LANDING GEAR RETRACTION, LT & RT DC GENERATOR ANNUNCIATOR LIGHTS CAME ON.  AFTER LEVEL OFF TRIED TO TROUBLESHOOT & RESET THE GENERATORS, THE LIGHTS REMAINED ON.  DURING APPROACH THE PILOT SELECTED GEAR DOWN & LOST ELECTRICAL POWER.  PILOT MANUALLY EXTENDED MLG BUT DUE TO THE LOSS OF ELECTRICAL POWER DID NOT RECEIVE THREE GREEN LIGHTS.  ON LANDING PILOT FELT BOTH MAIN GEAR TOUCH DOWN, BEFORE NOSE GEAR TOUCHED RT MAIN GEAR SEEMED TO SETTLE MORE THAN NORMAL,  PERFORMED A GO AROUND.  PERFORMED THE MANUAL EXTENSION AGAIN &  WAS ABLE TO APPLY AN ADDITIONAL PUMP TO THE MLG SYS & LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING MX NOTICED LIGHT DAMAGE TO BELLY CARGO POD. TROUBLESHOOTING HAS NOT BEEN ABLE TO DUPLICATE ELECTRICAL FAILURE.   COMPLETED INSPECTION OF GENERATOR ELECTRICAL SYS, NO DISCREPANCIES FOUND.  CAP CHECK OF THE MAIN ACFT BATTERY COMPLETED NO DISCREPANCIES FOUND.  INSPECTION & RETRACTION TEST OF MLG SYS COMPLETED, UNABLE TO DUPLICATE DISCREPANCY.  ON GROUND RUN UP, THE ELECTRICAL SYS FUNCTIONAL CHECKED NORMAL.  OPS CHECK FLIGHT WAS COMPLETED THE ELECTRICAL SYS CHECKED NORMAL, MLG CYCLED THREE TIMES UNDER HEAVY LOAD NO DISCREPANCY WAS NOTED.  ACFT WAS RETURNED TO SERVICE.  NO REPORTS OF ANY ELEC SYS DISCREPANCIES ON SUBSEQUENT FLIGHTS.
